# SDR AU970811

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Ge CF680C
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pipe
- Condition: Leaking
- Location: Lt Engine Fuel
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE FUEL FILTER BYPASS LINE LEAKING
